# SDR 609170

- Difficulty date: May 1, 2002
- Submitted: May 2, 2002
- Operation: General aviation
- Aircraft: N717JH
- Make and model: Cessna 650
- Aircraft serial: 0138
- Aircraft time: 5,333 hours, 4,046 cycles
- Engine: Garrtt TFE731*
- Engine time: 5,277 hours, 3,856 cycles
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: O-Ring
- Part number: M832481117
- Condition: Split
- Location: Oil Cap
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

LEFT ENGINE WAS SHUTDOWN IN FLIGHT AFTER LOW OIL PRESSURE ANNUNCIATION ILLUMINATED.  FOUND O-RING ON OIL FILLER CAP SPLIT.
